Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 33, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    June 18, 2023
    Page range: i-iii
  • June 18, 2023
    Dmitry A. Burov
    Page range: 127-156
  • June 18, 2023
    Alexey N. Chuprunov
    Page range: 157-165
  • June 18, 2023
    Sergey S. Marchenkov
    Page range: 167-175
  • Requires Authentication Unlicensed
    Licensed
    Fault-tolerant resolvability of some graphs of convex polytopes
    June 18, 2023
    Sunny K. Sharma, Hassan Raza, Vijay K. Bhat
    Page range: 177-187
  • Requires Authentication Unlicensed
    Licensed
    On bases of all closed classes of Boolean vector functions
    June 18, 2023
    Vladimir A. Taimanov
    Page range: 189-198

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/33/3/html
Scroll to top button